X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
adaptive control (1) 1
approximate dual dynamic programming (1) 1
approximate minimum (1) 1
automation & control systems (1) 1
calculus of variations and optimal control (1) 1
diffusion processes (1) 1
dual dynamic programming (1) 1
dual hamilton-jacobi inequality (1) 1
dual hamilton‐jacobi inequality (1) 1
e-optimal dual feedback control (1) 1
epsilon-optimal feedback control (1) 1
epsilon-optimal value (1) 1
equations (1) 1
feedback optimal control (1) 1
mathematics (1) 1
mathematics, applied (1) 1
models (1) 1
operations research & management science (1) 1
pde system (1) 1
principle (1) 1
second grade fluids (1) 1
stability of approximations (1) 1
stochastic control (1) 1
stochastic differential equation (1) 1
ε-optimal (1) 1
ε-optimal dual feedback control (1) 1
ε-optimal value (1) 1
ε{lunate}-optimal (1) 1
ε‐optimal value (1) 1
ε−optimal feedback control (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 07/2019, Volume 475, Issue 2, pp. 1956 - 1977
This article deals with a feedback optimal control problem for the stochastic second grade fluids. More precisely, we establish the existence of an optimal... 
ϵ−Optimal feedback control | Second grade fluids | Feedback optimal control | Stochastic differential equation | MATHEMATICS | epsilon-Optimal feedback control | MATHEMATICS, APPLIED | EQUATIONS
Journal Article
Optimization, ISSN 0233-1934, 01/1995, Volume 34, Issue 2, pp. 173 - 184
Stability of an approximation of a minimum for a control problem of Bolza is investigated. The dual dynamic programming method is used. An ϵ-value function and... 
dual dynamic programming | approximate minimum | Calculus of variations and optimal control | stability of approximations | ϵ-optimal dual feedback control | Approximate minimum | E-optimal dual feedback control | Stability of approximations | Dual dynamic programming
Journal Article
Systems & Control Letters, ISSN 0167-6911, 1989, Volume 12, Issue 1, pp. 57 - 62
Following a set up investigated by Rishel [7], we consider an adaptive control problem with unknown parameter x as a partially observed stochastic control... 
diffusion processes | ϵ-optimal | Adaptive control | stochastic control | ε{lunate}-optimal | OPERATIONS RESEARCH & MANAGEMENT SCIENCE
Journal Article
Asian Journal of Control, ISSN 1561-8625, 03/2013, Volume 15, Issue 2, pp. 444 - 452
This paper develops an approximate dual dynamic programming for an ε− optimal multidimensional control problem governed by first order hyperbolic equations.... 
Approximate dual dynamic programming | dual Hamilton‐Jacobi inequality | ε‐optimal value | dual Hamilton-Jacobi inequality | ε-optimal value | MODELS | PDE SYSTEM | epsilon-optimal value | PRINCIPLE | AUTOMATION & CONTROL SYSTEMS
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.